PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 5-11
Tytuł artykułu

An effective procedure for minimal bases of ideals in Z[x]

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give an effective procedure to find minimal bases for ideals of the ring of polynomials over the integers.
Twórcy
  • Mathematics Department, University of Puerto Rico at Mayagüez, PO BOX 9018 Mayagüez, PR 00681, USA
Bibliografia
  • [1] C.W. Ayoub, On Constructing Bases for Ideals in Polynomial Rings over the Integers, J. Number Theory 17 (1983), 204-225.
  • [2] L.F. Cáceres-Duque, Ultraproduct of Sets and Ideal Theories of Commutative Rings, Ph.D. dissertation, University of Iowa, Iowa City, IA, 1998.
  • [3] C.B. Hurd, Concerning Ideals in Z[x] and Zpn[x], Ph.D. dissertation, Pennsylvania State University, University Park, PA, 1970.
  • [4] L. Redei, Algebra, Vol 1, Pergamon Press, London 1967.
  • [5] F. Richman, Constructive Aspects of Noetherian Rings, Proc. Amer. Math. Soc. 44 (1974), 436-441.
  • [6] H. Simmons, The Solution of a Decision Problem for Several Classes of Rings, Pacific J. Math. 34 (1970), 547-557.
  • [7] G. Szekeres, A canonical basis for the ideals of a polynomial domain, Amer. Math. Monthly 59 (1952), 379-386.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1059
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.